# SDR TWAA9915901

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Rows 1 - 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT LIGHTS AND THE EGRESS LIGHTS AT ROWS 1 TO 5 WERE INOPERATIVE.  REPLACED THE BATTERY POWER SUPPLY B5-23.  CHECK-C 9-2-99 MCI.
